So..one of my original symptoms back before I crashed and was diagnosed was GI issues. Specifically IBS like attacks with sweating, nausea, etc.
I was diagnosed and started treatment in early May. By the second week of treatment these GI issues were GONE!
I just started Rifampin for Bart a week ago. This past week has been okay, but not great. I've had an increase in spaciness. It is mild, but it is there. I can deal. It is nothing like it was when i was at my worst.
My biggest frustration is my GI symptoms returned this AM. I had an "attack" around the time I had a BM this morning. (sorry if TMI.) Nausea, lower intestinal cramp, sweating, sweating, fatigue. I haven't had these since starting. now they are back.
Could this be a Bart herx due to Rifampin? I just don't know what would cause this. I was doing so well...almost 100%. Today I feel like I have the flu.
It is either a Bart herx from Rifampin, or it could be a herx due to the Flagyl pulse I just started last night (but I haven't Herxed on Flagyl in 4 months.) Or else it is a yeast issue as I haven't stuck to my diet as well as I normally do these past 2 weeks.
Is this normal? Good news is I see my LLMD today for my scheduled checkup.
Posted by jackie81 (Member # 27031) on :
Let us know how your LLMD appointment goes! Good luck
Posted by bcb1200 (Member # 25745) on :
It went well. She things it is Bart. I'm dropping the doxy and restarting Biaxin / Amantadine.
Staying with Rifampin and pulsing Flagyl the same.
Posted by LSG Scott (Member # 21624) on :
it's common to go back in the ditch every now and then you will bounce back out